# SDR PLGA970516A

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4584 - DURING TAKEOFF THE CONFIGURATION WARNING LGIHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE GROUND RAN AIRCRAFT WITH NO PROBLEMS FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
